# SDR FDEA202010062421

- Difficulty date: October 6, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 89,904 hours, 18,975 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3108501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, NUMBER 3 AIR CONDITIONING COMPARTMENT DOOR AFT CUTOUT UPPER CORNER SKIN AT STATION 535 FOUND CRACKED.  FUSELAGE, NUMBER 3 AIR CONDITIONING COMPARTMENT DOOR AFT CUTOUT UPPER CORNER SKIN CRACKED AT STATION 535 CARRIED OUT REPAIR, AS PER SRM 53-20-15-2R FIGURE 201 REPAIR 3.   REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.  REPAIRED AREA REQUIRES INITIAL   INSPECTION AT 4,000 FLIGHT CYCLES WITH REPETITIVE INSPECTION AT EVERY 4,000 FLIGHT CYCLES, AS PER SRM 53-20-15-2R TABLE 201/REPAIR 3.
